A member asked:

Having brown-red discharge from my vagina for the last 5 or so days. haven't had sex but got period 2 weeks ago..could it b from missin pill or? help!

A doctor has provided 1 answer
Dr. Jeff Livingston answered

Specializes in Obstetrics and Gynecology

Missing pills: If you are forgetting to take your birth control pills then this will trigger irregular bleeding. If this is a recurring problem for you consider a different birth control method. Skyla IUD is a great option for teenagers.

Answered 11/28/2014

3.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question